Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 196759, 12 pages
http://dx.doi.org/10.1155/2012/196759
Research Article

New Nonlinear Conditions and Inequalities for the Existence of Coincidence Points and Fixed Points

Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 22 January 2012; Accepted 3 July 2012

Academic Editor: C. Conca

Copyright © 2012 Wei-Shih Du and Shao-Xuan Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Shih Du and Shao-Xuan Zheng, “New Nonlinear Conditions and Inequalities for the Existence of Coincidence Points and Fixed Points,” Journal of Applied Mathematics, vol. 2012, Article ID 196759, 12 pages, 2012. doi:10.1155/2012/196759